uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Restrictions on gauge groups in noncommutative gauge theory
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: PHYSICS LETTERS B, ISSN 0370-2693, Vol. 482, no 4, 417-419 p.Article in journal (Refereed) Published
Abstract [en]

We show that the gauge groups SU(N), SO(N) and Sp(N) cannot be realized on a flat noncommutative manifold, while it is possible for U(N). (C) 2000 Elsevier Science B.V. All rights reserved.

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2000. Vol. 482, no 4, 417-419 p.
Identifiers
URN: urn:nbn:se:uu:diva-37039OAI: oai:DiVA.org:uu-37039DiVA: diva2:64938
Note
Addresses: Matsubara K, Uppsala Univ, Inst Theoret Phys, Box 803, S-75108 Uppsala, Sweden. Uppsala Univ, Inst Theoret Phys, S-75108 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 341 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf